A result on a Dirac-type equation in spaces of analytic functions

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider a Dirac-type equation with a quadratic nonlinearity with initial data in the Gevrey spaces Gσ,s, whose functions admit analytic continuations. We show that the Cauchy problem is locally well-posed in Gσ,s, thus giving us short-time persistence of analyticity of solutions. In addition, we prove sufficient conditions for the solutions to be analytic for all time.

Original languageEnglish
Pages (from-to)69-75
Number of pages7
JournalAnalysis (Germany)
Volume37
Issue number2
DOIs
Publication statusPublished - May 1 2017

Keywords

  • analytic spaces
  • Dirac
  • Gevrey spaces
  • well-posedness

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A result on a Dirac-type equation in spaces of analytic functions'. Together they form a unique fingerprint.

Cite this